| Model Number |
MMT-723LNAH |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump alarmed with off no power.The patient's blood glucose at the time of incident was 227 mg/dl.Troubleshooting was initiated for the off no power alarm.The customer did not receive a low battery alert prior to the off no power alarm.The battery was not previously used.The insulin pump was dropped.There were no unattended alarms.The battery cap also had wear and tear.The insulin pump will not be returned for analysis.